MathSciNet Relay Station
MathSciNet bibliographic data
MR310051 (46 #9154) 20C20
Scott, L. L. Modular permutation representations. Trans. Amer. Math. Soc. 175 (1973), 101–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement